# SDR DL72S960849

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK IN VERT STAB STR 7 AT 3RD BULKHEAD ABOVE OPENING TO CRAWLWAY.  REPAIRED PER M/M 55-30-0.
